Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

After masturbation having slight but continuous pain in testicle, got swollen and little hard. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1965 Questions
Question
Hi
I am quite worried, please help me. 4 days ago, i masturbated a lot and since then, i am having slight but continuous pain in my right testicle. It got swollen and little hard. Can anyone suggest me what should i do? I am really tensed and can't concentrate on my work.
Posted Wed, 9 Oct 2013 in Testicle Problems
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
It could be due to infection

Detailed Answer:
Hi

Thankyou for posting in healthcare magic.

Pain in the right half of the scrotum can be due to infection of testis and epididymis,i.e.Epididymo orchitis.

It makes testis hard and tender.Associated inflammation also add to these symptoms.

I prescribe antibiotics like Cefuroxime,Clindamycin and anti inflammatory medicine to my patients with similar complaints.

If there is no response,i prefer Colour doppler of the scrotum for confirmatory diagnosis.

Nothing to worry.

It will come down gradually.

If you have any doubts,i will clarify further.

Wish you speedy recovery

Regards
Above answer was peer-reviewed by
 
Follow-up: After masturbation having slight but continuous pain in testicle, got swollen and little hard. Suggest? 14 hours later
Is it really necessary to take antibiotics or it(pain) may come down after sometime?
 
 
Answered by Dr. Hari Charan Perigela 35 minutes later
Brief Answer:
It is better to take antibiotic

Detailed Answer:
Hi

You should get an ultrasound scrotum and confirm the diagnosis.

It is better to use antibiotic and anti inflammatory medicine after the ultrasound.

The pain may not come down without medicines.

Please consult your doctor and proceed.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor